# SDR UALA2011090204740

- Difficulty date: September 1, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 49,695 hours, 6,335 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 2
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN BATT DISCHARGE EICAS ADVISORY MSG.  EICAS MAINTENANCE PAGE INDICATES MAIN BATT VOLTAGE AT 24 VDC AND 11AMP DISCHARGE.  REPLACED MAIN BATT AND MAIN BATT CHARGER.
